# SDR DHL2001712506

- Difficulty date: February 6, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO DOOR JAMB CORNER DENTED AND BROKEN 1 INCH LWR PART STA 620.000.  REMOVED CORNER IAW SRM 51-30-2, PAGE 1 AND 2.  FABRICATED SUPPORT ANGLE WITH ALCLAD 2024, T3, 0.063 INCH IAW SRM 52-30-00, PAGE 4.  FABRICATED CORNER COVER WITH ALCLAD 2024, T3, 0.050 INCH IAW SRM 52-30-00, PAGE 4.  TREATED AND PRIMED IAW SRM 51-10-2, PAGE 1 AND 2.  INSTALLED SUPPORT ANGLE AND CORNER COVER IAW SRM 52-30-00, PAGE 4.  (NON-ROUTINE CARD 1478).
